Top
10
Doctor insights on: Tired Weak Achy Withdrawal Symptoms

Share
1

1
How long risperidone withdrawal symptoms go I take 2 mg for about 3 years I stop it now slowly but feeling weak have no energy plz tell what I do :( ?

How long risperidone withdrawal symptoms go I take 2 mg for about 3 years I stop it now slowly but feeling weak have no energy plz tell what I do :( ?

Discuss w/ Dr!: This is one of the most difficult drugs to stop. It needs to be slow and as you see - even then it is rough! Perhaps your Dr can find a thing to see you through it. Otherwise be kind to yourself and patient. Many drop 10% every 2-4 wks - so you might take 6 mths or even more. Always think about these issues before starting another psychotropic. Discuss it w/ your Dr! ...Read more

Dr. Stuart Wasser
168 doctors shared insights

Withdrawal Symptoms (Definition)

Withdrawal symptoms is a set of predictable symptoms that occur upon discontinuation of an addictive substance after regular ...Read more


2

2
I'm weening off 30mg of Prozac (fluoxetine) after being on it for a year, is it normal to have physical withdrawal symptoms, such as severe fatigue?

I'm weening off 30mg of Prozac (fluoxetine) after being on it for a year, is it normal to have physical withdrawal symptoms, such as severe fatigue?

Could be: Yes withdrawals from Prozac (fluoxetine) can happen but generally from my experience most people can stop it without withdrawals while few do experience some withdrawals. Symptoms vary. Under the discretion of your physician you can come off the medication safely. ...Read more

See 2 more doctor answers
3

3
After taking amytriptiline for 1 month, I have been havingconstant headache that affects my eyes, & feeling very weak at times. Withdrawal symptoms?

After taking amytriptiline for 1 month, I have been havingconstant headache that affects my eyes, & feeling very weak at times. Withdrawal  symptoms?

See you doctor asap: Seek immediate medical attention if any of these rare but very serious side effects occur: black stools, vomit that looks like coffee grounds, severe dizziness, fast/irregular heartbeat, fainting, seizures. This medication may rarely cause a serious condition called neuroleptic malignant syndrome (nms). Seek immediate medical attention if you develop the following: unexplained fever, muscle stiff. ...Read more

4

4
Following breast ca i was on zoladex (goserelin) for 2 yrs. I last took it 4 months ago. I often feel tired and depressed. Can they be withdrawal symptoms? Am 48.

Following breast ca i was on zoladex (goserelin) for 2 yrs. I last took it 4 months ago. I often feel tired and depressed. Can they be withdrawal symptoms? Am 48.

As of 11/25/2013: There have been 20 case reports of withdrawal from zoladex (goserelin) described as follows.Withdrawal syndrome (any physical or psychological disturbance (as sweating or depression) experienced by a drug addict when deprived of the drug) has been reported by people with depression, pain, stress and anxiety, muscle spasticity, back pain. www.ehealthme.com/ds/zoladex (goserelin)/withdrawal+syndrome. ...Read more

6

6
How to best deal with withdrawal symptoms from pepsi?

Caffeine withdrawal: I recommend that people who are using excessive caffeine (whether coffee, tea or cola or other soft drinks) cut back by about 25% of the dose every 3-4 days until they get down to 1-2 servings per day, which is generally safe. If you are drinking sugared pepsi, there is also the sugar issue to deal with, so use of diet drinks temporarily may help. If 8 drinks/day, go down 2 drinks every 3-4 days. ...Read more

7

7
Do you know if there are withdrawal symptoms from cutting?

Cutting: Not insofar as I know. I will say that I have suggested to patients who cut that, when they begin to decrease their instances of cutting, to replace those instances with something positive. Reworded, if you're going to take something bad out of your life, be mindful in replacing it with something good. ...Read more

See 1 more doctor answer
8

8
Am i experiencing withdrawal symptoms from medication? What should I do?

Am i experiencing withdrawal symptoms from medication? What should I do?

Withdrawal: You haven't stated which drug you're worried about. You could call your prescribing physician and ask him/her about your symptoms. Or, if you can't reach your doctor on call (it is saturday) you could go to an urgent care center for assessment. ...Read more

See 1 more doctor answer
9

9
Been taking .50 colonizing daily for 6 months will I have withdrawal symptoms?

?Colonizing: I am not aware of any medication called colonizing? Check the spelling on your bottle and re-ask the question. (If the medication your are asking about is a controlled substance such as Clonazepam, they can often be addicting, and a weaning off period is recommended to prevent any withdraw symptoms). Best wishes. ...Read more

10

10
How can you relieve amitryptiline withdrawal symptoms?

Slow taper: The dose of amitryptiline should be tapered slowly reducing the dose over a 4-6 week period until it is discontinued. ...Read more